Michigan, 2025Winter Storm in Michigan, February 13 to 14, 2025
February 13 to 14, 2025 · NWS APX · 1 event in 1 county or zone
A lake-induced mesolow convergence lake effect snow band crossed the area late in the day on the 13th, resulting in a narrow area of snowfall totals of 5 to 8 inches from Boyne City to Lovells. 4 inches of snow fell ending 0700am on the 14th.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A lake-induced mesolow convergence lake effect snow band crossed the area late in the day on the 13th, resulting in a narrow area of snowfall totals of 5 to 8 inches from Boyne City to Lovells. Highest totals were located at the NWS Gaylord, MI office, where 8.4 inches of snow fell ending 0700am on the 14th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before the first event at Feb 13, 12:29 PM EST, 31 minutes earlier. Its key messages:
- Lake effect snow today into tonight with some blowing snow.
- Widespread light to moderate snow Friday night into Saturday with lake effect snow and breezy winds on the backside Sunday into Monday.
- Trending colder next week.
Area forecast discussion, Feb 13, 12:29 PM EST, 31 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1229 PM EST Thu Feb 13 2025
.KEY MESSAGES...
- Lake effect snow today into tonight with some blowing snow.
- Widespread light to moderate snow Friday night into Saturday
with lake effect snow and breezy winds on the backside Sunday
into Monday.
- Trending colder next week.
&&
.UPDATE...
Issued at 1034 AM EST Thu Feb 13 2025
Somewhat of a lull in the snow currently as the synoptic
precipitation has pushed east and we have to re-saturate things
in the subsidence/drying in its wake before we get the lake
effect going. That will happen this afternoon, as colder air
arrives and winds back west/northwest. Current forecast has this
handled well and plan only minor changes. Snow showers becoming
more numerous in west/northwest flow areas this afternoon with
1-2" accumulations possible (locally higher around persistent
snow shower activity). With winds becoming gustier this
afternoon as the colder air arrives, some areas of
lower visibility with blowing/drifting snow likely. Highs
generally in the 20s this afternoon, with wind chill
temperatures in the single digits with the gustier winds.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 331 AM EST Thu Feb 13 2025
Widespread snow transitions to lake effect snow showers
today...
Widespread snow is steadily diminishing in both areal coverage and
intensity as the responsible low pressure system continues to eject
out of the Ohio Valley toward the Eastern Great Lakes. As
expected...heaviest snowfall has been across our SE CWA from APN to
around Saginaw Bay where stronger synoptic support resides and where
east flow off of Lake Huron continues to provide lake enhancement to
snowfall. Our attention now turns to the transition to NW flow lake
effect snow shower development in the wake of this system.
East low level winds will back to the north early this morning...to
the NW by late morning and will then settle into a W/NW flow this
afternoon and tonight as CAA commences behind the departing low.
Residual synoptic snow will continue to diminish and eventually end
early this morning...with scattered to numerous NW flow lake snow
showers developing thereafter. Upstream ridge axis and drier low
level air will begin to push into Michigan this afternoon and will
move overhead tonight. Relatively quick arrival of the ridge axis
and drier air will limit our potential for lake snow accumulation.
Best chance for lake snow showers will be today...with areal
coverage/POPs diminishing tonight. Only expect an inch or two of new
snow accumulations for our snowbelt areas today...with generally an
inch or less expected for tonight.
As far as headlines...will cancel all land-based headlines a few
hours early given the rapid diminish in remaining synoptic snow.
Will not issue any new headlines for the developing lake snow shower
activity today into tonight as it appears anticipated snowfall will
remain below Advisory criteria.
High temps this afternoon will be in the 20s...with overnight lows
dropping mainly into the single digits above zero.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Issued at 331 AM EST Thu Feb 13 2025
Pattern Synopsis/Forecast:
At the start of the period, surface high pressure builds across the
Ohio Valley and stretches across the Great Lakes Region. This will
supply a short break in active weather Friday ahead of a low
pressure set to track through the southern Plains Saturday and
toward the lower Great Lakes by Sunday. Warm air advecting into the
region will supply a good swath of moisture across the Northwoods as
widespread accumulating snow is expected to spread from the
southwest Friday evening into Saturday. Widespread accumulations of
light to moderate snow are expected across Northern Michigan with
another round of lake effect snow showers anticipated on the
backside of the aformentioned system. This system has a lot of
similarities with the feature that just impacted the Great Lakes
yesterday (Wednesday) into early this morning. However, this one has
more of a east-northeast departure track of the parent low pressure,
among other minor nuances. Tightening pressure gradients will create
breezy winds during this timeframe as well, creating the potential
for blowing snow and reduced visibilities. All this to say, I
wouldn't be surprised to see at least a widespread 1-3" across the
Northwoods, with higher amounts of 2-5" possible for counties along
and south of M-72.
Northerly winds look to turn northwest by Sunday afternoon/ night,
leading to aformentioned lake effect potential on the backside of
this system. Ongoing breezy winds will increase further more
Saturday night into Sunday, making blowing/drifting snow and reduced
visibilities likely during this timeframe. Temperatures will also
trend cooler heading into next week with daytime highs in the teens
Sunday continuing into mid-week. Monday continues to be the coldest,
with daytime highs struggling to reach the double digits and
nighttime lows in the negative single digits.
&&
.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1225 PM EST Thu Feb 13 2025
Colder air working into the area, combined with an upper level
disturbance, will produce numerous lake effect snow showers
this afternoon and evening. This will primarily impact
KTVC/KMBL/KCIU, although isolated snow showers elsewhere will
also be possible. Conditions varying between VFR/MVFR, with
localized IFR in heavier snow showers. Winds will become gusty
from the west. The snow showers will gradually diminish later
tonight and winds will subside. Drier air working in later
tonight into early Friday may result in skies clearing out.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...None.
MARINE...Small Craft Advisory until 7 AM EST Friday for LHZ345>347.
Small Craft Advisory until 7 AM EST Friday for LMZ323-344>346.
Small Craft Advisory until 7 AM EST Friday for LSZ321-322.
&&
UPDATE...JK
SHORT TERM...
LONG TERM...NSC
AVIATION...JKHazardous weather outlook, Feb 13, 10:56 AM EST, 2 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
1056 AM EST Thu Feb 13 2025
MIZ016>018-020>036-041-042-086>088-095>099-141600-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
1056 AM EST Thu Feb 13 2025
This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.
.DAY ONE...Today and tonight.
Accumulating lake effect snow is likely in west-northwest flow
areas through tonight. Expect areas of lower visibility and slick
roads. Blowing snow is also likely in open areas.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Widespread snow is expected across the region Friday night and
Saturday. Additional lake effect snow is possible later in the
weekend.
Sub-zero wind chills are early next week.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report snowfall amounts to the National
Weather Service. Reports may be made one of three ways:
Online: weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter: x.com/nwsgaylord
LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-141600-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
1056 AM EST Thu Feb 13 2025
This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.
.DAY ONE...Today and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.
For more information visit http://weather.gov/gaylord.
In the hours before
Local storm report, Feb 13, 9:08 AM EST, 3 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
908 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Snow 0.5 W South Branch 44.47N 83.89W
02/13/2025 M7.0 Inch Ogemaw MI Public
0800 AM Snow 6 N Au Gres 44.13N 83.69W
02/13/2025 M5.0 Inch Arenac MI Trained Spotter
24hr total ending 8am. Liquid equivalent
0.41".
0800 AM Snow 1 NNW Cheboygan 45.65N 84.47W
02/13/2025 M5.0 Inch Cheboygan MI CO-OP Observer
CO-OP Observer station CHBM4 Cheboygan.
0800 AM Snow 2 SE West Branch 44.25N 84.20W
02/13/2025 M4.6 Inch Ogemaw MI CO-OP Observer
CO-OP Observer station WBRM4 West Branch 3
SE.
0800 AM Snow 9 E Cheboygan 45.64N 84.28W
02/13/2025 M4.0 Inch Cheboygan MI Public
0800 AM Snow Lake Ann 44.73N 85.84W
02/13/2025 M4.0 Inch Benzie MI Public
0830 AM Snow 1 SSE Mio 44.65N 84.12W
02/13/2025 M4.0 Inch Oscoda MI CO-OP Observer
CO-OP Observer station MYOM4 Mio WWTP.
0700 AM Snow 2 SW Grawn 44.65N 85.70W
02/13/2025 M3.2 Inch Grand Traverse MI Cocorahs
Cocorahs station MI-GT-28 1 SW Grawn.
0800 AM Snow 9 ENE Waters 44.95N 84.53W
02/13/2025 M3.0 Inch Otsego MI Public
&&Local storm report, Feb 13, 9:20 AM EST, 3 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
920 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Snow 2 WSW Gaylord 45.02N 84.71W
02/13/2025 M4.0 Inch Otsego MI Public
&&Local storm report, Feb 13, 9:22 AM EST, 3 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
922 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Snow 6 N Au Gres 44.13N 83.69W
02/13/2025 M5.0 Inch Arenac MI Public
0800 AM Snow Lake City 44.33N 85.21W
02/13/2025 M4.0 Inch Missaukee MI Public
0700 AM Snow 4 WSW Bates 44.73N 85.51W
02/13/2025 M3.6 Inch Grand Traverse MI Cocorahs
Cocorahs station MI-GT-25 Traverse City 4.7
ESE.
0800 AM Snow 2 NE Luzerne 44.64N 84.24W
02/13/2025 M3.5 Inch Oscoda MI Trained Spotter
24h total ending 8am.
0800 AM Snow Atlanta 45.00N 84.15W
02/13/2025 M3.0 Inch Montmorency MI Public
&&Local storm report, Feb 13, 9:39 AM EST, 3 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
939 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Snow Wolverine 45.27N 84.61W
02/13/2025 M5.0 Inch Cheboygan MI Public
0800 AM Snow Manistee 44.24N 86.33W
02/13/2025 M4.0 Inch Manistee MI Public
0900 AM Snow Lovells 44.80N 84.46W
02/13/2025 M3.7 Inch Crawford MI Cocorahs
Cocorahs station MI-CF-9 Grayling 15.8 NE.
0800 AM Snow 13 W Hessel 46.01N 84.69W
02/13/2025 M3.0 Inch Mackinac MI Public
0800 AM Snow Cedarville 45.99N 84.36W
02/13/2025 M3.0 Inch Mackinac MI Public
0800 AM Snow 1 NE Bingham 44.88N 85.68W
02/13/2025 M3.0 Inch Leelanau MI CO-OP Observer
CO-OP Observer station NWFM4 NW Michigan
Research Farm.
0900 AM Snow 5 S Benzonia 44.54N 86.11W
02/13/2025 M2.8 Inch Benzie MI Cocorahs
Cocorahs station MI-BZ-1 Benzonia 5.3 S.
0800 AM Snow 5 ENE Arcadia 44.53N 86.13W
02/13/2025 M2.7 Inch Benzie MI CO-OP Observer
CO-OP Observer station BEUM4 Beulah 7 SSW.
&&Local storm report, Feb 13, 9:42 AM EST, 3 hours 18 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Gaylord MI
942 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Snow 1 W East Tawas 44.28N 83.50W
02/13/2025 M7.7 Inch Iosco MI Cocorahs
Cocorahs station MI-IC-3 East Tawas 0.8 WSW.
0800 AM Snow 0.5 W South Branch 44.47N 83.89W
02/13/2025 M7.0 Inch Ogemaw MI Public
.
0837 PM Snow Prescott 44.19N 83.93W
02/12/2025 M6.0 Inch Ogemaw MI Broadcast Media
Report of 6 inches of snowfall in Prescott,
Ogemaw County, thus far.
0800 AM Snow Kalkaska 44.73N 85.18W
02/13/2025 M5.5 Inch Kalkaska MI Public
0836 PM Snow Gladwin 43.98N 84.49W
02/12/2025 M5.0 Inch Gladwin MI Broadcast Media
Report forwarded from broadcast media of 5
inches of snowfall thus far in Gladwin.
0800 AM Snow 6 E Au Gres 6n 44.14N 83.57W
02/13/2025 M5.0 Inch Arenac MI Cocorahs
Cocorahs station MI-AR-3 Tawas City 9.3 SSW.
0800 AM Snow 1 NNW Cheboygan 45.65N 84.47W
02/13/2025 M5.0 Inch Cheboygan MI CO-OP Observer
CO-OP Observer station CHBM4 Cheboygan.
0800 AM Snow Wolverine 45.27N 84.61W
02/13/2025 M5.0 Inch Cheboygan MI Public
0800 AM Snow 6 N Au Gres 44.13N 83.69W
02/13/2025 M5.0 Inch Arenac MI Trained Spotter
24hr total ending 8am. Liquid equivalent
0.41".
0800 AM Snow 2 SE West Branch 44.25N 84.20W
02/13/2025 M4.6 Inch Ogemaw MI CO-OP Observer
CO-OP Observer station WBRM4 West Branch 3
SE.
0737 AM Snow East Jordan 45.16N 85.13W
02/13/2025 M4.5 Inch Charlevoix MI Trained Spotter
24h Total Ending 7am.
0700 AM Snow 3 WNW Fairview 44.74N 84.11W
02/13/2025 M4.0 Inch Oscoda MI Cocorahs
Cocorahs station MI-OD-4 Mio 5.6 NNE.
0800 AM Snow Moorestown 44.47N 84.95W
02/13/2025 M4.0 Inch Missaukee MI Public
.
0800 AM Snow West Branch 44.28N 84.24W
02/13/2025 M4.0 Inch Ogemaw MI Public
0800 AM Snow 3 N Wellston 44.26N 85.94W
02/13/2025 M4.0 Inch Manistee MI CO-OP Observer
CO-OP Observer station WELM4 Wellston Tippy
Dam.
0800 AM Snow Manistee 44.24N 86.33W
02/13/2025 M4.0 Inch Manistee MI Public
0800 AM Snow Greilickville 44.80N 85.65W
02/13/2025 M4.0 Inch Leelanau MI Public
.
0800 AM Snow Saint Helen 44.36N 84.42W
02/13/2025 M4.0 Inch Roscommon MI Public
.
0800 AM Snow Lake City 44.33N 85.21W
02/13/2025 M4.0 Inch Missaukee MI Public
.
0800 AM Snow 2 WSW Gaylord 45.02N 84.71W
02/13/2025 M4.0 Inch Otsego MI Public
.
0800 AM Snow 9 E Cheboygan 45.64N 84.28W
02/13/2025 M4.0 Inch Cheboygan MI Public
.
0800 AM Snow Lake Ann 44.73N 85.84W
02/13/2025 M4.0 Inch Benzie MI Public
.
0800 AM Snow Prudenville 44.30N 84.67W
02/13/2025 M4.0 Inch Roscommon MI Public
.
0830 AM Snow 1 SSE Mio 44.65N 84.12W
02/13/2025 M4.0 Inch Oscoda MI CO-OP Observer
CO-OP Observer station MYOM4 Mio WWTP.
0730 AM Snow 2 SSE Glennie 44.54N 83.70W
02/13/2025 M3.8 Inch Alcona MI CO-OP Observer
CO-OP Observer station GLNM4 Glennie 2 SE.
0800 AM Snow Lachine 45.08N 83.73W
02/13/2025 M3.8 Inch Alpena MI Public
0900 AM Snow Lovells 44.80N 84.46W
02/13/2025 M3.7 Inch Crawford MI Cocorahs
Cocorahs station MI-CF-9 Grayling 15.8 NE.
0700 AM Snow 4 WSW Bates 44.73N 85.51W
02/13/2025 M3.6 Inch Grand Traverse MI CO-OP Observer
CO-OP Observer station TCEM4 Traverse City
4.7 ESE.
0800 AM Snow 2 NE Luzerne 44.64N 84.24W
02/13/2025 M3.5 Inch Oscoda MI Trained Spotter
24h total ending 8am.
0700 AM Snow 2 SW Grawn 44.65N 85.70W
02/13/2025 M3.2 Inch Grand Traverse MI Cocorahs
Cocorahs station MI-GT-28 1 SW Grawn.
0700 AM Snow 1 SW Atlanta 44.99N 84.16W
02/13/2025 M3.2 Inch Montmorency MI CO-OP Observer
CO-OP Observer station ATLM4 Atlanta 1 SW.
0800 AM Snow 1 S Lake City 44.31N 85.20W
02/13/2025 M3.2 Inch Missaukee MI CO-OP Observer
CO-OP Observer station LKCM4 Lake City Exp
Farm.
0700 AM Snow 2 N Suttons Bay 45.00N 85.65W
02/13/2025 M3.0 Inch Leelanau MI Cocorahs
Cocorahs station MI-LL-8 1 NNE Suttons Bay.
0700 AM Snow 1 NNE Grawn 44.68N 85.68W
02/13/2025 M3.0 Inch Grand Traverse MI Cocorahs
Cocorahs station MI-GT-30 Traverse City 6.1
SW.
0800 AM Snow Atlanta 45.00N 84.15W
02/13/2025 M3.0 Inch Montmorency MI Public
0800 AM Snow 9 ENE Waters 44.95N 84.53W
02/13/2025 M3.0 Inch Otsego MI Public
0800 AM Snow 13 W Hessel 46.01N 84.69W
02/13/2025 M3.0 Inch Mackinac MI Public
0800 AM Snow Cedarville 45.99N 84.36W
02/13/2025 M3.0 Inch Mackinac MI Public
0800 AM Snow 1 NE Bingham 44.88N 85.68W
02/13/2025 M3.0 Inch Leelanau MI CO-OP Observer
CO-OP Observer station NWFM4 NW Michigan
Research Farm.
0700 AM Snow 2 NNE Otsego Lake State 44.96N 84.68W
02/13/2025 M2.8 Inch Otsego MI Cocorahs
Cocorahs station MI-OT-17 Gaylord 4.1 S.
0700 AM Snow 2 NNE Otsego Lake State 44.96N 84.68W
02/13/2025 M2.8 Inch Otsego MI Cocorahs
Cocorahs station MI-OT-17 Gaylord 4.1 S.
0700 AM Snow 1 NW Fife Lake 44.58N 85.37W
02/13/2025 M2.8 Inch Grand Traverse MI CO-OP Observer
CO-OP Observer station FLAM4 Fife Lake 2
WNW.
0730 AM Snow 3 ENE Kingsley 44.60N 85.48W
02/13/2025 M2.8 Inch Grand Traverse MI Cocorahs
Cocorahs station MI-GT-21 Kingsley 2.7 ENE.
0900 AM Snow 5 S Benzonia 44.54N 86.11W
02/13/2025 M2.8 Inch Benzie MI Cocorahs
Cocorahs station MI-BZ-1 Benzonia 5.3 S.
0800 AM Snow 5 ENE Arcadia 44.53N 86.13W
02/13/2025 M2.7 Inch Benzie MI CO-OP Observer
CO-OP Observer station BEUM4 Beulah 7 SSW.
&&Local storm report, Feb 13, 11:13 AM EST, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
1113 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Snow Beulah 44.63N 86.10W
02/13/2025 M3.0 Inch Benzie MI Broadcast Media
24hr total.
0800 AM Snow Boyne City 45.18N 84.96W
02/13/2025 M3.0 Inch Charlevoix MI Broadcast Media
24hr total.
0800 AM Snow Cadillac 44.25N 85.42W
02/13/2025 M5.0 Inch Wexford MI Broadcast Media
24hr total ending 8am.
0800 AM Snow Kingsley 44.58N 85.54W
02/13/2025 M5.0 Inch Grand Traverse MI Broadcast Media
0700 AM Snow 1 NW Waters 44.91N 84.72W
02/13/2025 M2.4 Inch Otsego MI CO-OP Observer
CO-OP Observer station APXM4 Gaylord 9 SSW.
&&Winter Storm, Otsego
- When
- February 13, 1:00 PM EST to February 14, 4:00 AM EST
- Where
- Otsego forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 45.021, -84.599 (the zone’s center; the record gives no point)
Highest snowfall totals ended up occurring from Lakes of the North to the Waters area, with 18hr snowfall totals of 8.4 inches at the NWS Gaylord, MI office by 0700am.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in Montana, February 13 to 15, 20255 deaths · 5 injured · 7 events
- Debris Flows and Flooding in California, February 13 to 14, 20251 death · $70 · 33 events
- Flash Flood and Debris Flows in California, February 13 to 14, 2025$67,000 · 81 kt wind · 67 events
- Winter Storm and Heavy Snow in Washington, February 13 to 14, 20256 injured · $44,000 · 6 events
- Damaging Winds and Lightning Strikes in Alabama, February 13, 2025$317,000 · 50 kt wind · 4 events
- Ice Storm and Winter Storm in Oregon, February 13 to 14, 2025$100,000 · 19 events
- Flash Flooding and Flooding in California, February 13 to 14, 202566 events
- Flooding and High Wind in California, February 13 to 14, 2025$14,000 · 28 events
- Tornado and Flash Flooding in California, February 13, 2025EF0 · 27 events
- Extreme Cold in South Dakota, February 13, 202519 events
- Winter Storm and Heavy Snow in Colorado, February 13 to 15, 202519 events
- Strong Wind in New York, February 13 to 14, 202517 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1252620.